# SDR KPVA200617

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 43,166 hours, 58,123 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 118
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(PIREP) L TRU AND NR 1 AC GEN LIGHT ILLUMINATED ON TAKEOFF ROLL. (MX) REMOVED AND REPLACED NR 1 AC GENERATOR IAW MM 24-21-00 PG. 201-203. OPS CHECK NORMAL IAW MM 24-21-00 PG. 203.
